The present paper is the continuation of the recent work [F. Colombini, D. Del Santo, F. Fanelli and G. Métivier: Time-dependent loss of derivatives for hyperbolic operators with non-regular coefficients, Comm. Partial Differential Equations 38 (2013), 1791-1817], and it is devoted to strictly hyperbolic operators with non-regular coefficients. We focus here on the case of complete operators whose second-order coefficients are log-Zygmund continuous in time, and we investigate the C^\infty well-posedness of the associate Cauchy problem.

A note on complete hyperbolic operators with log-Zygmund coecients

DEL SANTO, DANIELE;
2014

Abstract

The present paper is the continuation of the recent work [F. Colombini, D. Del Santo, F. Fanelli and G. Métivier: Time-dependent loss of derivatives for hyperbolic operators with non-regular coefficients, Comm. Partial Differential Equations 38 (2013), 1791-1817], and it is devoted to strictly hyperbolic operators with non-regular coefficients. We focus here on the case of complete operators whose second-order coefficients are log-Zygmund continuous in time, and we investigate the C^\infty well-posedness of the associate Cauchy problem.
978-3-319-02549-0
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11368/2748701
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact